IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Microwaves (MW) [schedule] [select]
Chair Kensuke Okubo (Okayama Prefectural Univ.)
Vice Chair Atsushi Sanada (Osaka Univ.), Akihito Hirai (Mitsubishi Electric)
Secretary Ryo Ishikawa (Univ. of Electro-Comm), Shohei Imai (Murata Manufacturing)
Assistant Tomoyuki Furuichi (Tohoku Univ.), Kosuke Katayama (NIT Tokuyama College)

Conference Date Thu, Dec 21, 2023 13:55 - 16:50
Fri, Dec 22, 2023 10:00 - 17:40
Topics Measurement Techniques, Microwave, etc. 
Conference Place  
Transportation Guide JR東海 浜松駅 北口バスターミナル15、16番のりばから全路線 「静岡大学」バス停下車
Sponsors This conference is technical co-sponsored by IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on MW.

  13:55-14:00 Opening Address ( 5 min. )
Thu, Dec 21 PM 
14:00 - 14:40
(1) 14:00-14:40 [Special Talk]
Thoughts on the Development of Microwave Circuit Technologies for Advanced Radar and Satellite Communication Sub-Systems MW2023-148
Moriyasu Miyazaki (Mitsubishi Electric)
  14:40-14:55 Break ( 15 min. )
Thu, Dec 21 PM 
14:55 - 15:45
(2) 14:55-15:20 Analysis of VNA Measurement Uncertainty and Development of Offset Lines Calibration Kit MW2023-149 Makoto Yoshida (CDEX), Yuki Kawahara (KMCO), Toshiyuki Yakabe (MPL)
(3) 15:20-15:45 Dielectric Measurement of Complex Permittivity for Electrolyte Solution by the Cut-Off Circular Waveguide Reflection Method MW2023-150 Kouji Shibata (Hachinohe Inst. of Tech.)
  15:45-16:00 Break ( 15 min. )
Thu, Dec 21 PM 
16:00 - 16:50
(4) 16:00-16:25 A Novel Double-Tapered Slot Antenna for Enhanced Radiation Patterns in the Upper Frequency Band MW2023-151 Daisuke Homma, Mayumi Matsunaga (Shizuoka Univ.)
(5) 16:25-16:50 A 28-GHz Loop antenna Arrays with Switching Diodes for OAM Beamforming MW2023-152 Tsuyoshi Yoshida, Akira Saitou, Kazuhiko Honjo, Ryo Ishikawa (UEC)
Fri, Dec 22 AM 
10:00 - 11:40
(6) 10:00-10:25 3.7GHz Unequal LC-Ladder Divider Using Quasi-Lumped-Elements MW2023-153 Masatoshi Fukunaga, Tadashi Kawai, Akira Enokihara (Univ. of Hyogo)
(7) 10:25-10:50 Study of Rectifying Circuit for Satellite to Ground Microwave Power Transmission Experiment. MW2023-154 Yuta Nakajima, Matunaga Kota, Fujino Yoshiyuki (Toyo Univ.)
(8) 10:50-11:15 A Study on the Relationship between Resistance and Rectification Efficiency of Schottky Barrier Diodes MW2023-155 Shinji Hara, Keiichi Sakuno, Noriyuki Tanba (Nagoya Univ.)
(9) 11:15-11:40 28 GHz band highly efficient GaAs rectenna MMIC with EM coupling structure for an external highly efficient wire antenna MW2023-156 Naoki Sakai, Yudai Tondokoro, Akinobu Kobayashi, Keisuke Noguchi, Masaomi Tsuru, Kenji Itoh (KIT)
  11:40-13:00 Lunch Break ( 80 min. )
Fri, Dec 22 PM  Midland Student Express (MSE) 2023 Autumn Opening
13:00 - 13:10
  - Opening Address
Prof. Mayumi Matsunaga (IEEE AP-S Nagoya Chapter Chair)
Fri, Dec 22 PM  MSE Special Lecture 1 (Lecture 20 min + Q&A 10 min)
13:10 - 13:40
  - Practical Technologies of Breast Cancer Detection Using Scattering Tomography
Prof. Yoshihiko Kuwahara (Aichi Medical University)
  13:40-13:50 Break ( 10 min. )
Fri, Dec 22 PM  MSE Session 1 (Talk 7 min + Q&A 3 min)
13:50 - 14:40
(1) 13:50-14:00 Estimation of Sounding Rocket Attitude Using Electric Field Observation Result
Miyuki Matsuyama (Toyama Prefectural University)
(2) 14:00-14:10 Simulation of water level estimation in paddy fields using synthetic aperture radar
Taro Kawai (Toyama Prefectural University)
(3) 14:10-14:20 Propagation Characteristics Simulation of Synthetic Aperture Radar Waves in Paddy Fields and Similar Environments
Soichiro Hashizume (Toyama Prefectural University)
(4) 14:20-14:30 Analysis of Electric Field Observed by SS-520-3 sounding Rocket
Yui Yamazaki (Toyama Prefectural University)
(5) 14:30-14:40 Transient Temperature Characteristic Analysis of GaN HEMT
Shunsuke Ito (Nagoya Institute of Technology)
  14:40-14:50 Break ( 10 min. )
Fri, Dec 22 PM  MSE Session 2 (Talk 7 min + Q&A 3 min)
14:50 - 15:40
(6) 14:50-15:00 Design of 24GHz band 1W GaAs rectenna MMIC with wire-loop antenna
Ryosuke Sato (Kanazawa Institute of Technology)
(7) 15:00-15:10 Evaluation of I/Q path amplitude and phase shift error detection applying offset DC voltage and image rejection improvement in a quadrature mixer
Takaaki Michishita (Kanazawa Institute of Technology)
(8) 15:10-15:20 A Study on Scanning Spot Beam Reflectarray Antenna
Masayoshi Takao (Kanazawa Institute of Technology)
(9) 15:20-15:30 Proposal for Broadband Reflectarray Antenna by Controlling Phase Center of Primary Radiator
Ryusei Yamada (Kanazawa Institute of Technology)
(10) 15:30-15:40 Comparison of three types of 1D arrayed MACKEY
Hajime Suzuki (Kanazawa Institute of Technology)
  15:40-15:50 Break ( 10 min. )
Fri, Dec 22 PM  MSE Session 3 (Talk 7 min + Q&A 3 min)
15:50 - 16:40
(11) 15:50-16:00 Consideration of Feeding Element Structure of Circularly Polarized MACKEY Q-type
Koki Iijima (Kanazawa Institute of Technology)
(12) 16:00-16:10 Study of feeding points for circularly polarized MACKEY
Michinori Yoneda (Kanazawa Institute of Technology)
(13) 16:10-16:20 Study of single-point electrification of a circularly polarized MACKEY with three grids by consolidating the excitation elements
Yuto Usuda (Kanazawa Institute of Technology)
(14) 16:20-16:30 Study of Single Point-Feed Wi-Fi 2GHz/5GHz Band Shared Antenna Using MACKEY A-Shaped Structure
Hayato Ide (Kanazawa Institute of Technology)
(15) 16:30-16:40 Study of MACKEY broadband using inverted-F type antenna as a feeding element
Taisei Furukawa (Kanazawa Institute of Technology)
  16:40-16:50 Break ( 10 min. )
Fri, Dec 22 PM  MSE Special Lecture 2 (Lecture 20 min + Q&A 10 min)
16:50 - 17:20
  - Machine Learning and Its Explanation
Prof. Tadatoshi Sekine (Shizuoka University)
Fri, Dec 22 PM  MSE Award Ceremony & Closing
17:20 - 17:40
  - Award Ceremony
IEEE AP-S and MTT-S Nagoya Chapter Committee
  - Closing Address
Prof. Yoshihiko Kuwahara (IEEE MTT-S Nagoya Chapter Chair)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 30 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Ryo Ishikawa (UEC)
E--mail: ric
or
Shohei Imai (Murata Manufacturing Co., Ltd)
E--mail: siiig 


Last modified: 2023-12-20 16:23:56


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Presentation and Participation FAQ] (in Japanese)
 

[Return to MW Schedule Page]   /  
 
 Go Top  Go Back   Prev MW Conf / Next MW Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan